MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Flexima? Nasobiliary Catheter; catheter, biliary, diagnostic

BOSTON SCIENTIFIC CORPORATION Flexima? Nasobiliary Catheter; catheter, biliary, diagnostic
Model Number M00540130
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/28/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Imdrf patient code e2008 captures the reportable event of unretrieved device fragment.
 
Event or Problem Description
It was reported to boston scientific corporation that a flexima nasobiliary catheter was intended to be implanted in the common bile duct to treat jaundice and lower abdominal pain during an endoscopic retrograde cholangiopancreatography (ercp) procedure with stone removal performed on (b)(6) 2026.During the procedure, the tip of the nasobiliary drainage catheter fractured after it had been inserted into the patient.The fractured segment remained in the patient's common bile duct and was difficult to retrieve.The procedure was completed with another of the same device.There were no patient complications reported as a results of this event and the patient's condition at the conclusion of the procedure was reported to be stable.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of catheter break.Imdrf patient code e2008 captures the reportable event of unretrieved device fragment.Block h11: investigation results: based on the information available, boston scientific could not confirm the reported event of catheter break.The complaint device was not returned; therefore, product analysis could not be performed.However, the customer provided a picture where it can be observed one of the catheter holes torn.Without proper evaluation of the device, it remains unknown the most probable causes that contributed to the events.Device history record review: it was confirmed this device met manufacturing specifications prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Device technical analysis: the complaint device was not returned; therefore, product analysis could not be performed.However, the customer provided a picture where it can be observed one of the catheter holes torn.Similar complaint review: a similar complaint review was completed.There were no emerging trends identified that warrant further action.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Flexima? Nasobiliary Catheter
Common Device Name
catheter, biliary, diagnostic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25630754
Report Number3005099803-2026-02590
Device Sequence Number9837183
Product Code FGE
UDI-Device Identifier08714729337393
UDI-Public(01)08714729337393(17)280505(10)36448655
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K982508
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00540130
Device Catalogue NumberM00540130
Device Lot Number0036448655
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer06/29/2026
09/02/2026
Initial Report FDA Received Date06/25/2026
Supplement Report FDA Received Date07/21/2026
09/29/2026
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age38 YR
Patient SexFemale
Patient Weight132 LB